# SDR 0101341232

- Difficulty date: April 7, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 86,402 hours, 18,011 cycles
- Engine: Ge CF650C2
- Engine time: 50,580 hours, 19,753 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE OIL PRESSURE INDICATION DROPPED TO 15 PSI.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTER AND THE OIL PRESSURE INDICATOR.  AN ENGINE RUN WAS PERFORMED TO HIGH POWER WITH NORMAL INDICATIONS.
